# SDR SWAA2021111129711

- Difficulty date: October 12, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737*
- Aircraft serial: 29850
- Aircraft time: 74,896 hours, 43,938 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 21L AT BS 540 FWD CARGO COMPARTMENT ; 2021-461917 / [01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 35DL S/N: 091419910 DUE DATE: 30-NOV-21.; [02] TOOL USED PN NORTEC 600D SN 60009161631 DUE DATE 01-DEC-21; [03] TOOL USED PRECISION RADIUS GAUGE P/N: S167C ; S/N: AE-27601 DUE DATE : 16-JUL-22; [04] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [05] REPAIRED STRINGER 21L LOCATED BS 500D +10 TO BS 540 AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.; [06] REPAIRED STRINGER 21L LOCATED BS 500D +10 TO BS 540 AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW. TASK COMPLETED; [07] REPAIRED STRINGER 21L LOCATED BS 500D +10 TO BS 540 AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW. TASK COMPLETED RII
